# SDR DALA201907504022

- Difficulty date: February 22, 2019
- Submitted: July 7, 2019
- Operation: Air carrier
- Make and model: Doug MD-90-30
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2903000509
- Part serial: 20001
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PD: NOSE LIP HAS LOOSE/DAMAGED FASTENERS ON INNER AND OUTER SURFACE; NOSELIP CRACKED AT 2 FASTENER HOLES AT 11:30 OUTER SURFACE; OUTER SKINS HAVE L/E EROSION; NOSE LIP BULKHEAD STIFFENER CRACKED AT 11:30; RUB STRIP IN POOR CONDITION; SEVERAL NICKS ON ACOUSTIC PANELS; FASTENER HOLE.  CA: REPAIRED PER CMM 71-11-11 DAL REV 40; REPAIRED PER ERA 579052-14;REPAIRED PER ERA 579463-14 REV ORG REPAIRED PER CMM 71-11-11 DAL REV 40; REPAIRED PER ERA 579052-14;REPAIRED PER ERA 579463-14 REV ORG
